# SDR SWAA2020022741748

- Difficulty date: April 14, 2017
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7
- Aircraft serial: 30630
- Aircraft time: 43,268 hours, 29,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS OPERATOR RECORD NUMBER 103 AEROLINEAS W.O. 157356 1. STA 420-STA 440, S19R-S20R, EXISTING REPAIR ON FUSELAGE SKIN CHECKED WITH BLIND FASTENERS NOT INCLUDED IN MAPPING. AS DOCUMENTED ON EA 1-751-0761 PART 1         / REPAIR DOUBLER INSTALLED PER SRM 53-00-01, REPAIR 6. (CAT B). AS DOCUMENTED ON SWA EA 1-751-0761 PART 1 REFER TO N205116 FOR REPAIR REPLACEMENT.
